# SDR C2XA05SD027

- Difficulty date: October 3, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 7,326 hours, 3,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 21111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDF - OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 4 BATTERY CHARGER IAW EMB 145XR AMM 33-50-04.  OPS CHECK GOOD.
